MAUDE Adverse Event Report: VISBY MEDICAL, INC. VISBY MEDICAL SEXUAL HEALTH CLICK TEST; SEXUAL HEALTH TEST

VISBY MEDICAL, INC. VISBY MEDICAL SEXUAL HEALTH CLICK TEST; SEXUAL HEALTH TEST
Model Number PS-000175
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer received negative results for two (chlamydia and gonorrhoeae) of the three (trichomonas was positive) indicators when running a positive control on a visby sti test.
 
Additional Manufacturer Narrative
(b)(6)2023, (b)(6): the negative results were confirmed via the image of the test provided by the customer.The device was requested back for further evaluation however the customer advised the device was discarded.Since the device was not returned, the root cause of the reported failure could not be determined.Refer to page 8 and 9 of the instructions for use (ifu) for the list of limitation which contains information on erroneous results (limitations 4-6), interpreting the test results (limitation 13), and adverse socioeconomic impacts (limitation 14).There will be no corrective actions taken at this time as the root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Visby will continue to monitor for trends.C4: treatment/ therapy start and stop dates (use block c4 to record the date that a diagnostic test was performed for reports that involve an in vitro diagnostic product.) start date: 12 apr 2023 stop date: 12 apr 2023 h3 other text : not returned to manufacturer.

Brand Name
VISBY MEDICAL SEXUAL HEALTH CLICK TEST
Common Device Name
SEXUAL HEALTH TEST
Manufacturer (Section D)
VISBY MEDICAL, INC.
3010 north first street
san jose CA 95134
Manufacturer (Section G)
VISBY MEDICAL, INC.
3010 north first street
san jose CA 95134
Manufacturer Contact
delia williams
3010 north first street
san jose, CA 95134
8334684729
MDR Report Key16931011
Report Number3016608638-2023-00007
Device Sequence Number6805561
Product Code QEP
UDI-Device Identifier00810031720002
UDI-Public00810031720002
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model NumberPS-000175
Device Catalogue NumberPS-000688
Device Lot NumberLN23010029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISBY MEDICAL COVID-19 POWER ADAPTERPS-000288; ZEPTOMETRIXPART #NATCTNGTV-POS-IVDLOT #330132
Patient SexUnknown